After being onThorazine for 45 days, I have been experiencing hives and uncontrollable itching. Can you please help me?
3 Sep 2010
If you are experiencing side effects please see your doctor before stopping the medicine. Your doctor needs to assess you and if the side effects are really bothersome they may need to give you an alternative.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
a white powder comes out with my urine every morning everytime I urinate, can thorazine do any harm to my liver and/or my other internal organs?
1 answer • 19 Nov 2009
... is the nedication that has been causing my issues but am concerned will I have any add'l side affects from stopping and if it's not the ...
1 answer • 23 Nov 2011
My daughter started taking amoxicillan, which she has had before with no side affects, and after about a week of taking the dosage, started to come ...
1 answer • 12 Oct 2012
Synthroid - I was getting hives when I was taking sythroid, so my doctor told me to stop, I stopped?
... taking the medication but I'm still getting a few hives but it's not as intense and not as itchy. Is it normal for hives to continue ...
4 answers • 14 Mar 2014
Ok... here is my query. I started on thorazine Wednesday night, just 25 mg. By this morning I was an
... irritable wreck. By 4pm tonight I was violent and throwing things. Has anyone else known some one to have that bad of a reaction to this drug. I ...
1 answer • 17 May 2014